# SDR 2025F00206

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N847MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5075
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD FLEW UNDER PROP AFTERWARDS CREW HEARD TO PROP MAKING CONTACT TO BIRD. CONFIRMED BIRD STRIKE BY AIRPORT RAMP. MX ACCOMPLISHED A BIRD STRIKE INSPECTION.
